# SDR CALA0100680

- Difficulty date: July 25, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N14325
- Make and model: Boeing 7373T0
- Aircraft serial: 23455
- Aircraft time: 46,766 hours, 24,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT AFT LAV WALL SUPPORT CORRODED AT STA 1013, LBL 5 AND H STRAP CORRODED AT STA 1012, LBL 5, UNDER LAV WALL SUPPORT.  THE SUPPORT AND STRAP WERE REMOVED AND REPLACED IAW SRM 53-10-3.
